# SDR DALA2016031501944

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLANT PRESSURE PANEL BS 939 BETWEEN BS 939 BETWEEN X=22 TO X=44 AT WING BOX.  SLANT PRESSURE PANEL WAS REPLACED IAW SRM 51-30-2, 51-10-3 PAR 14, 21, 38 51-10-4 DWG 9923419, REV AG, AMM 20-30-01.
